# SDR DALA2016042503297

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 71,897 hours, 54,110 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Part number: 49510621
- Condition: Broken
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE TAILCONE DEPLOYMENT MECHANISM SPRING BROKEN. THE SPRING WAS REPLACED IAW DWG 5910828.
